# SDR MASA200400225

- Difficulty date: April 24, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- Aircraft time: 6,583 hours, 6,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Part serial: NA
- Condition: Burned Out
- Location: Emergnecy Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS ON RON LAST NIGHT AND SCHEDULED FOR A ROUTINE.  DURING THE WALK-AROUND DISCOVERED THE LT OVERWING EMERGENCY LIGHT INOP.  REPLACED THE BULB, OPS CHECKED GOOD.
